# SDR DALA2016071405282

- Difficulty date: July 13, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spacer
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LWR DOOR FRAME SPACER BETWEEN BS 674 - 696.  THE SPACER WAS REPLACED IAW 53-05. FIG. 123, 51-30-5, 51-30-4, 51-10-4, AND 51-10-3 PAR. 21/14.
